# SDR NSVA200600083

- Difficulty date: June 19, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: 60 MJ
- Make and model: Beech 1900D
- Aircraft serial: UE60
- Aircraft time: 21,286 hours, 32,764 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 30100023
- Part serial: 25307A1
- Condition: Inoperative
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT T HANDLE ILLUMINATED WHILE TAXING TO THE GATE AFTER LANDING ACTIVATED LEFT FIRE BOTTLE BUT IT FAILED TO DISCHARGE WITH T HANDLE PULLED.  REMOVED AND REPLACED LT FIRE BOTTLE IAW SAAB WORK CARD 26-20-05 P/N ON AND OFF 30100023 S/N ON 28764A1 S/N OFF 25307A1.
